# SDR DLL10981222

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1506092103
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 1163 FUSELAGE FRAME WAS FOUND WITH THE FRAME TO SKIN ATTACH ANGLE CRACKED AT WL 201 JUST ABOVE PASSENGER FLOOR LEVEL ON THE LT SIDE OF THE FUSELAGE.  THE CRACK IS APPROX 1 INCH LENGTH.  THE DAMAGE WAS TRIMMED OUT AND A REPAIR DOUBLER AND FILLER INSTALLED PER ER/A 364952-14.
